Matija Bucić
Matija Bucić
Veblen Research Instructor, Princeton University and IAS
Verified email at ias.edu - Homepage
Title
Cited by
Cited by
Year
3‐Color bipartite Ramsey number of cycles and paths
M Bucić, S Letzter, B Sudakov
Journal of Graph Theory 92 (4), 445-459, 2019
132019
Halfway to Rota’s basis conjecture
M Bucić, M Kwan, A Pokrovskiy, B Sudakov
International Mathematics Research Notices 2020 (21), 8007-8026, 2020
112020
Tournament quasirandomness from local counting
M Bucić, E Long, A Shapira, B Sudakov
Combinatorica 41 (2), 175-208, 2021
102021
Nearly-linear monotone paths in edge-ordered graphs
M Bucić, M Kwan, A Pokrovskiy, B Sudakov, T Tran, AZ Wagner
Israel Journal of Mathematics 238 (2), 663-685, 2020
102020
An improved bound for disjoint directed cycles
M Bucić
Discrete Mathematics 341 (8), 2231-2236, 2018
82018
Monochromatic paths in random tournaments
M Bucić, S Letzter, B Sudakov
arXiv preprint arXiv:1703.10424, 0
8*
Partition problems in high dimensional boxes
M Bucic, B Lidický, J Long, AZ Wagner
Journal of Combinatorial Theory, Series A 166, 315-336, 2019
72019
Covering random graphs by monochromatic trees and Helly-type results for hypergraphs
M Bucic, D Korándi, B Sudakov
arXiv preprint arXiv:1902.05055, 2019
7*2019
Directed Ramsey number for trees
M Bucić, S Letzter, B Sudakov
arXiv preprint arxiv:1708.04504, 0
7*
Multicolour bipartite Ramsey number of paths
M Bucic, S Letzter, B Sudakov
arXiv preprint arXiv:1901.05834, 2019
52019
Erdos-Szekeres theorem for multidimensional arrays
M Bucic, B Sudakov, T Tran
arXiv preprint arXiv:1910.13318, 2019
52019
Minimum saturated families of sets
M Bucić, S Letzter, B Sudakov, T Tran
Bulletin of the London Mathematical Society 50 (4), 725-732, 2018
52018
List Ramsey numbers
N Alon, M Bucić, T Kalvari, E Kuperwasser, T Szabó
Journal of Graph Theory 96 (1), 109-128, 2021
22021
Monochromatic trees in random tournaments
M Bucić, S Heberle, S Letzter, B Sudakov
Combinatorics, Probability and Computing 29 (3), 318-345, 2020
22020
Clique minors in graphs with a forbidden subgraph
M Bucić, J Fox, B Sudakov
arXiv preprint arXiv:2002.11100, 2020
22020
Universal and unavoidable graphs
M Bucić, N Draganić, B Sudakov
Combinatorics, Probability and Computing, 1-14, 2019
22019
Graph-based controller synthesis for safety-constrained, resilient systems
M Bucić, M Ornik, U Topcu
2018 56th Annual Allerton Conference on Communication, Control, and …, 2018
22018
Large independent sets from local considerations
M Bucić, B Sudakov
arXiv preprint arXiv:2007.03667, 2020
12020
Counting odd cycle free orientations of graphs
M Bucić, B Sudakov
arXiv preprint arXiv:2006.01670, 2020
12020
Unavoidable hypergraphs
M Bucić, N Draganić, B Sudakov, T Tran
Journal of Combinatorial Theory, Series B 151, 307-338, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20